# SDR AUS20030675

- Difficulty date: May 29, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Animal Strike
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) AIRCRAFT HIT A KANGAROO DURING LANDING ROLL. INITIAL IMPACT APPEARS TO BE ON THE LT PROPELLER CAUSING SUBSTANTIAL DAMAGE TO THE PROPELLER. ANIMAL REMAINS WERE ALSO INGESTED INTO THE LT ENGINE. FOLLOWING THE IMPACT, THE KANGAROO WAS EJECTED FORWARD AND OVER THE AIRCRAFT IMPACTING THE RT PROPELLER. ENGINEERING INSPECTION FOUND THAT THE LT PROP HAD BENT BLADES AND THE LT ENGINE HAD INGESTED ANIMAL REMAINS. THE RT PROP AND ENGINE ARE SUSPECTED OF SUFFERING AN IMPACT AND MINOR FODDAMAGE TO THE ENGINE.
